Alert archive / Georgia / River Flood Warnings in 2009

River Flood Warning 35, NWS Atlanta, GA

March 29, 2009Fayette County, Spalding County, Georgia

NWS Atlanta, GA issued this river flood warning at Mar 29, 2009, 8:27 AM EDT for Fayette County, Spalding County, Georgia. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Mar 29, 2009, 8:27 AM EDT (12:27 UTC)
Expired
Mar 30, 2009, 8:35 AM EDT
In force
24 hr
Issued by
NWS Atlanta, GA
Flood severity
Minor

Counties Fayette County, GA, Spalding County, GA

The radar

The Atlanta radar (KFFC), 17 km from the middle of the area, began a volume at 12:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Flint River near Griffin (GRFG1). The gauge peaked at 12.84 ft at Mar 29, 2009, 3:00 PM EDT.

actionminormoderate101503/2903/3003/31
Action stage
10 ft
Minor stage
12 ft
Moderate stage
17 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02344500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS42 KFFC 291227
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
827 AM EDT SUN MAR 29 2009

...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN GEORGIA...

  FLINT RIVER NEAR GRIFFIN AFFECTING FAYETTE AND SPALDING COUNTIES

.RECENT HEAVY RAINFALL ACROSS THE AREA HAS CAUSED SIGNIFICANT RUNOFF 
INTO STREAMS AND RIVERS...CAUSING THE FLINT RIVER TO RISE. SOME
POINTS ALONG THE RIVER SYSTEM WILL EXPERIENCE FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED 
STATES GEOLOGICAL SURVEY.

&&

GAC113-255-300227-
/O.NEW.KFFC.FL.W.0035.090329T1227Z-000000T0000Z/
/GRFG1.1.ER.090329T0418Z.090329T1130Z.000000T0000Z.NO/
827 AM EDT SUN MAR 29 2009

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* FLOOD WARNING FOR 
  THE FLINT RIVER NEAR GRIFFIN
* FROM THIS MORNING UNTIL FURTHER NOTICE.
* AT 7AM SUNDAY THE STAGE WAS 12.7 FEET. 
* FLOOD STAGE IS 12.0 FEET. 

$$
4 follow-up statements
000 
WGUS82 KFFC 291618
FLSFFC
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1218 PM EDT SUN MAR 29 2009

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING CREEK IN 
GEORGIA...
 
  BIG CREEK NEAR ALPHARETTA AFFECTING FORSYTH AND FULTON COUNTIES
 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  FLINT RIVER NEAR CARSONVILLE HIGHWAY 19 AFFECTING CRAWFORD...
  TALBOT...TAYLOR AND UPSON COUNTIES 
  FLINT RIVER NEAR GRIFFIN AFFECTING FAYETTE AND SPALDING COUNTIES 

...HIGH WATER CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...

  FLINT RIVER NEAR MONTEZUMA AFFECTING DOOLY...MACON AND SUMTER 
  COUNTIES
 
.RECENT HEAVY RAINFALL ACROSS THE AREA HAS CAUSED SIGNIFICANT RUNOFF 
INTO STREAMS AND RIVERS...CAUSING THE RIVERS TO RISE. SOME POINTS 
ALONG THE RIVER SYSTEM WILL EXPERIENCE FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

&&

GAC113-255-300618-
/O.CON.KFFC.FL.W.0035.000000T0000Z-000000T0000Z/
/GRFG1.1.ER.090329T0418Z.090329T1545Z.000000T0000Z.NO/
1218 PM EDT SUN MAR 29 2009

THE FLOOD WARNING CONTINUES FOR
  THE FLINT RIVER NEAR GRIFFIN
* UNTIL FURTHER NOTICE. 
* AT 11AM SUNDAY THE STAGE WAS 12.9 FEET. 
* MINOR FLOODING IS OCCURRING AND IS FORECAST. 
* FLOOD STAGE IS 12.0 FEET. 


$$

GAC079-263-269-293-300618-
/O.EXT.KFFC.FL.W.0028.000000T0000Z-090330T1824Z/
/CLUG1.2.ER.090328T1906Z.090329T0815Z.090330T1224Z.NO/
1218 PM EDT SUN MAR 29 2009

...FLOOD WARNING EXTENDED UNTIL MONDAY AFTERNOON...THE FLOOD WARNING 
CONTINUES FOR
  THE FLINT RIVER NEAR CARSONVILLE HWY. 19
* UNTIL MONDAY AFTERNOON. 
* AT 12PM SUNDAY THE STAGE WAS 24.2 FEET. 
* MINOR FLOODING IS OCCURRING AND IS FORECAST. 
* FLOOD STAGE IS 18.0 FEET. 
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW 
  MORNING.
* AT 25.0 FEET...MODERATE FLOODING BEGINS. ACCESS ROAD TO BOAT RAMP 
  AND PARKING LOT TO BOAT RAMP FLOOD. IN ADDITION...FLOODING OF MOST 
  OF THE LAND AT THE BEND OF THE RIVER UPSTREAM DEVELOPS.

$$

GAC093-193-261-300618-
/O.ROU.KFFC.HY.S.0000.000000T0000Z-000000T0000Z/
/MNTG1.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1218 PM EDT SUN MAR 29 2009

HIGH WATER CONTINUES FOR
  THE FLINT RIVER NEAR MONTEZUMA
* UNTIL FURTHER NOTICE. 
* AT 11AM SUNDAY THE STAGE WAS 9.6 FEET. 
* FLOOD STAGE IS 20.0 FEET. 
* FORECAST...THE RIVER WILL RISE TO NEAR 19.1 FEET BY TUESDAY EVENING
* AT 18.0 FEET...GEORGES LANDING PARKING LOT FLOODED OUT.

$$

GAC117-121-291648-
/O.CAN.KFFC.FL.W.0026.000000T0000Z-090330T2200Z/
/APHG1.1.ER.090328T1642Z.090328T2115Z.090329T0430Z.NO/
1218 PM EDT SUN MAR 29 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE BIG CREEK NEAR ALPHARETTA
* UNTIL MONDAY EVENING. 
* AT 11AM SUNDAY THE STAGE WAS 6.2 FEET. 
* FLOOD STAGE IS 7.0 FEET. 

$$
000 
WGUS82 KFFC 292116
FLSFFC
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
516 PM EDT SUN MAR 29 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  FLINT RIVER NEAR GRIFFIN AFFECTING FAYETTE AND SPALDING COUNTIES 
  FLINT RIVER NEAR CARSONVILLE AT HWY. 19 AFFECTING CRAWFORD...
  TALBOT...TAYLOR AND UPSON COUNTIES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE FLINT RIVER IN THESE AREAS
SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE
NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE
CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO 
TURN AROUND AND DO NOT DROWN.

&&

GAC113-255-301116-
/O.CON.KFFC.FL.W.0035.000000T0000Z-000000T0000Z/
/GRFG1.1.ER.090329T0418Z.090329T1545Z.000000T0000Z.NO/
516 PM EDT SUN MAR 29 2009

THE FLOOD WARNING CONTINUES FOR
  THE FLINT RIVER NEAR GRIFFIN
* UNTIL FURTHER NOTICE. 
* AT 3PM SUNDAY THE STAGE WAS 12.8 FEET. 
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. 
* FLOOD STAGE IS 12 FEET. 


$$

GAC079-263-269-293-301116-
/O.CON.KFFC.FL.W.0028.000000T0000Z-090330T1824Z/
/CLUG1.2.ER.090328T1906Z.090329T0815Z.090330T1224Z.NO/
516 PM EDT SUN MAR 29 2009

THE FLOOD WARNING CONTINUES FOR
  THE FLINT RIVER NEAR CARSONVILLE AT HWY. 19
* UNTIL MONDAY AFTERNOON. 
* AT 5PM SUNDAY THE STAGE WAS 23.2 FEET. 
* MINOR FLOODING IS OCCURRING...AND MINOR FLOODING IS FORECAST TO
  CONTINUE. 
* FLOOD STAGE IS 18 FEET. 
* THE RIVER CRESTED AT 25.23 FEET AT 215 AM EDT SUNDAY MORNING...AND 
  WILL CONTINUE TO FALL...DROPPING BELOW FLOOD STAGE BY TOMORROW 
  MORNING.
* AT 18 FEET...MINOR FLOODING OCCURS. FLOODING OF SOME LOW AREAS AND
  FARM LANDS IN THE FLOOD PLAIN OCCURS AND FLOOD WATERS REACH THE
  TOP OF THE BOAT RAMP. AT 25 FEET...MODERATE FLOODING OCCURS. THE
  ACCESS ROAD TO THE BOAT RAMP AND PARKING LOT FLOOD AND FLOODING OF
  MOST OF THE LAND AT THE BEND OF THE RIVER UPSTREAM DEVELOPS.

$$
000 
WGUS82 KFFC 300128
FLSFFC
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
928 PM EDT SUN MAR 29 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  FLINT RIVER NEAR CARSONVILLE HWY. 19 AFFECTING CRAWFORD...
  TALBOT...TAYLOR AND UPSON COUNTIES 
 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  FLINT RIVER NEAR GRIFFIN AFFECTING FAYETTE AND SPALDING COUNTIES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER IN THESE AREAS SHOULD
MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH
FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND
DO NOT DROWN.

&&

GAC113-255-301528-
/O.CON.KFFC.FL.W.0035.000000T0000Z-000000T0000Z/
/GRFG1.1.ER.090329T0418Z.090329T1545Z.000000T0000Z.NO/
928 PM EDT SUN MAR 29 2009

THE FLOOD WARNING CONTINUES FOR
  THE FLINT RIVER NEAR GRIFFIN
* UNTIL FURTHER NOTICE. 
* AT 8PM SUNDAY THE STAGE WAS 12.6 FEET. 
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. 
* FLOOD STAGE IS 12 FEET. 
* THE RIVER WILL CONTINUE TO SLOWLY FALL.


$$

GAC079-263-269-293-301528-
/O.EXT.KFFC.FL.W.0028.000000T0000Z-090330T1702Z/
/CLUG1.2.ER.090328T1906Z.090329T0815Z.090330T1102Z.NO/
928 PM EDT SUN MAR 29 2009

...FLOOD WARNING EXTENDED UNTIL MONDAY AFTERNOON...THE FLOOD WARNING 
CONTINUES FOR
  THE FLINT RIVER NEAR CARSONVILLE AT HWY. 19
* UNTIL MONDAY AFTERNOON. 
* AT 9PM SUNDAY THE STAGE WAS 22.2 FEET. 
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. 
* FLOOD STAGE IS 18 FEET. 
* THE RIVER WILL CONTINUE TO FALL...DROPPING BELOW FLOOD STAGE BY
  MONDAY MORNING.
* AT 18 FEET...MINOR FLOODING OCCURS. FLOODING OF SOME LOW AREAS AND
  FARM LANDS IN THE FLOOD PLAIN OCCURS AND FLOOD WATERS REACH THE
  TOP OF THE BOAT RAMP. 

$$
000 
WGUS82 KFFC 301235
FLSFFC
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
835 AM EDT MON MAR 30 2009

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN 
GEORGIA...
 
  FLINT RIVER NEAR GRIFFIN AFFECTING FAYETTE AND SPALDING COUNTIES
 


&&

GAC113-255-301305-
/O.CAN.KFFC.FL.W.0035.000000T0000Z-090330T1235Z/
/GRFG1.1.ER.090329T0418Z.090329T1545Z.090330T0900Z.NO/
835 AM EDT MON MAR 30 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE FLINT RIVER NEAR GRIFFIN 
* AT 7AM MONDAY THE STAGE WAS 11.8 FEET...AND FALLING.
* FLOOD STAGE IS 12.0 FEET. 


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Mar 29, 5:25 AM EDT, 3 hours 2 minutes earlier.

Area forecast discussion, Mar 29, 5:25 AM EDT, 3 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA...UPDATED
525 AM EDT SUN MAR 29 2009

.SHORT TERM /TODAY THROUGH TUESDAY/...
CURRENT SATELLITE LOOP SHOWS COLD FRONT PUSHING THROUGH GA WITH
LARGE MOISTURE PLUME OUT AHEAD OF THE FRONT MOVING OFF THE EASTERN
SEABOARD. SATELLITE ALSO SHOWS LOW CENTER WRAPPED UP ALONG THE IL/IN
BORDER AND CONTINUING TO MOVE NE INTO THE OH VALLEY/GREAT LAKES
REGION. THIS FRONT WILL CONTINUE MOVING EAST THROUGH THE AREA THIS
MORNING AND SHOULD EXIT THE STATE AROUND DAY BREAK. EXTREME N GA MAY
SEE SOME LIGHT SHOWERS TODAY FROM THE WRAP AROUND BACKSIDE MOISTURE
FROM THE MAIN LOW CENTER SO HAVE INTRODUCED A SLIGHT CHANCE
BEGINNING LATE MORNING AND ENDING LATE AFTERNOON. HIGH PRESSURE OVER
THE WESTERN GULF COAST BUILDS NE TODAY AND BECOMES CENTERED OVER GA
BY 12Z MON. THIS RIDGE WILL KEEP THE STATE PRECIPITATION FREE
THROUGH MON NIGHT EXCLUDING EXTREME N GA TODAY. BIGGEST CONCERN
TODAY WILL BE GUSTY WINDS BEHIND THIS EXITING FRONTAL SYSTEM.  WITH
THE VERY SATURATED GROUND FROM RAIN THE PAST 3 DAYS...IT WILL NOT
TAKE VERY STRONG WINDS TO BRING SOME TREES DOWN. HAVE DECIDED TO
CONTINUED THE WIND ADVISORY EVEN THOUGH WINDS MAY NOT REACH CRITERIA
TODAY.

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
BEGINNING MONDAY A CLOSED LOW CENTER BEGINS DEVELOPING OVER THE
CENTRAL PLAINS AND MOVES EASTWARD THROUGH TUE. MOISTURE FROM
THIS FRONTAL SYSTEM BEGINS PUSHING INTO WESTERN GA TUESDAY AFTERNOON
WITH THE FRONT MOVING THROUGH LATE TUESDAY/EARLY WEDNESDAY. GFS AND
ECMWF ARE IN PRETTY CLOSE AGREEMENT WITH THIS NEXT SYSTEM WITH JUST
A LITTLE DIFFERENCE ON POSITION AND INTENSITY. HAVE DECIDED TO GO
WITH THE GFS AS IT HAS BEEN THE BETTER MODEL LATELY SO JUST STICKING
WITH PERSISTENCE FOR NOW. BOTH MODELS ALSO AGREE ON THE TIMING OF
THE THIRD SYSTEM WHICH MOVES EAST OUT OF THE SOUTHERN PLAINS THU AND
INTO THE SOUTHEASTERN STATES FRI. BOTH SYSTEMS SHOULD BRING MORE
PRECIPITATION TO THE AREA BUT WILL NEED TO WATCH CLOSELY AS RIGHT
NOW NEITHER OF THE TWO LOOK TO BE SEVERE WEATHER MAKERS. JUST GOING
WITH SHOWERS AND ISOLATED THUNDERSTORMS FOR NOW.

&&

.AVIATION...
COLD FRONT HAS PUSHED THRU MOST OF CENTRAL GA THIS MORNING. RAPID
CLEARING OF STRATOCU HAS TAKEN PLACE BEHIND THE FRONT. HOWEVER...
WRAP AROUND MOISTURE ALREADY INTO NORTHWEST GA. CEILINGS FROM 3 TO
4THSD FT SHOULD SPREAD FROM NORTH GA INTO MUCH OF CENTRAL GA THROUGH
THE MORNING. CLOUDS SHOULD BEGIN TO BREAK UP THIS AFTERNOON.
NO VISIBILITY RESTRICTIONS EXPECTED. WEST TO NORTHWEST WINDS HAVE
INCREASED AND WILL CONTINUE TO RANGE FROM 10 TO 20KT WITH HIGHER
GUSTS...DIMINISHING AROUND 23Z.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          60  37  74  43  65 /   0   0   0   0  30
ATLANTA         55  39  71  48  64 /   0   0   0   0  30
BLAIRSVILLE     54  31  72  40  65 /  20   0   0   0  30
CARTERSVILLE    55  36  69  43  66 /   0   0   0   5  30
COLUMBUS        64  39  75  49  68 /   0   0   0   0  50
GAINESVILLE     58  37  71  44  67 /   5   0   0   0  30
MACON           67  36  75  45  68 /   0   0   0   0  40
ROME            58  36  75  45  68 /   5   0   0   5  40
PEACHTREE CITY  56  37  72  40  65 /   0   0   0   0  40
VIDALIA         71  40  73  42  72 /   0   0   0   0  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING
ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB...BLECKLEY...
BUTTS...CARROLL...CATOOSA...CHATTAHOOCHEE...CHATTOOGA...
CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...CRAWFORD...CRISP...
DADE...DAWSON...DEKALB...DODGE...DOOLY...DOUGLAS...EMANUEL...
FANNIN...FAYETTE...FLOYD...FORSYTH...GILMER...GLASCOCK...
GORDON...GREENE...GWINNETT...HALL...HANCOCK...HARALSON...
HARRIS...HEARD...HENRY...HOUSTON...JACKSON...JASPER...
JEFFERSON...JOHNSON...JONES...LAMAR...LAURENS...LUMPKIN...
MACON...MADISON...MARION...MERIWETHER...MONROE...MONTGOMERY...
MORGAN...MURRAY...MUSCOGEE...NEWTON...NORTH FULTON...OCONEE...
OGLETHORPE...PAULDING...PEACH...PICKENS...PIKE...POLK...
PULASKI...PUTNAM...ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING...
STEWART...SUMTER...TALBOT...TALIAFERRO...TAYLOR...TELFAIR...
TOOMBS...TOWNS...TREUTLEN...TROUP...TWIGGS...UNION...UPSON...
WALKER...WALTON...WARREN...WASHINGTON...WEBSTER...WHEELER...
WHITE...WHITFIELD...WILCOX...WILKES...WILKINSON.

&&

01/41
Hazardous weather outlook, Mar 29, 6:28 AM EDT, 1 hour 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
628 AM EDT SUN MAR 29 2009

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-301030-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
628 AM EDT SUN MAR 29 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
WINDY CONDITIONS EXPECTED ACROSS NORTH AND CENTRAL GEORGIA TODAY
AND THIS EVENING.

.SYNOPSIS...
A COLD FRONT WAS EXITING CENTRAL GEORGIA THIS MORNING. HIGH
PRESSURE WILL BUILD IN BEHIND THE FRONT TODAY...BRINGING DRY AND
COOLER WEATHER TO NORTH AND CENTRAL GEORGIA.

.PRIMARY HAZARDS...
THE PRIMARY HAZARD WILL BE STRONG WEST TO NORTHWEST WINDS OF 15 TO
30 MPH WITH HIGHER GUSTS.

.DISCUSSION...
A STRONG SURFACE LOW PRESSURE SYSTEM WAS MOVING NORTHEASTWARD THROUGH
THE OHIO VALLEY THIS MORNING. THE TRAILING COLD FRONT MOVED ACROSS
GEORGIA OVERNIGHT. HIGH PRESSURE BUILDING INTO GEORGIA TODAY WILL
BRING STRONG WEST TO NORTHWEST WINDS TO THE AREA. WINDS WILL
DIMINISH AROUND SUNSET.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
THERE WILL BE A CHANCE OF THUNDERSTORMS TUESDAY THROUGH
WEDNESDAY...AND AGAIN THURSDAY AND THURSDAY NIGHT. OTHERWISE NO
HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 28, 8:15 PM EDTAreal Flood WarningFFCJones12 hr
Mar 28, 9:16 PM EDTTornado WarningFFCChattooga, Dade, Walker44 min
Mar 28, 9:31 PM EDTSevere Thunderstorm WarningFFCChattooga, Floyd, Polk59 min
Mar 28, 9:54 PM EDTSevere Thunderstorm WarningFFCCatoosa, Walker, Whitfield51 min
Mar 29, 4:48 AM EDTAreal Flood WarningFFCPike, Spalding6 hr
Mar 29, 11:55 AM EDTRiver Flood WarningFFCBleckley, Pulaski11 days
Mar 29, 11:55 AM EDTRiver Flood WarningFFCDodge, Telfair, Wilcox23 days
Mar 29, 5:00 PM EDTAreal Flood WarningFFCTaliaferro, Warren, Wilkes16 hr

Nearby

River Flood Warnings in Georgia, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.